Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 191–192 (Mi umn5458)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Feynman integrals for the Schrödinger equation in functional derivatives

Yu. L. Daletskii, V. V. Stremskii


Full text: PDF file (237 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 09.06.1968

Citation: Yu. L. Daletskii, V. V. Stremskii, “Feynman integrals for the Schrödinger equation in functional derivatives”, Uspekhi Mat. Nauk, 24:1(145) (1969), 191–192

Citation in format AMSBIB
\Bibitem{DalStr69}
\by Yu.~L.~Daletskii, V.~V.~Stremskii
\paper Feynman integrals for the Schr\"odinger equation in functional derivatives
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn5458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240273}
\zmath{https://zbmath.org/?q=an:0174.19701}


Linking options:
  • http://mi.mathnet.ru/eng/umn5458
  • http://mi.mathnet.ru/eng/umn/v24/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Frolov, “On a group of operators induced by the Schrödinger equation”, Russian Math. Surveys, 38:6 (1983), 119–120  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Khrennikov, “An existence theorem for the solution of the infinite-dimensional Schrödinger equation with quadratic potential”, Russian Math. Surveys, 39:1 (1984), 163–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:379
    Full text:187
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021